# SDR 159PL0001A

- Difficulty date: October 21, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 56,242 hours, 50,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMEERGENCY FLOOR LIGHT BULB LENS KICKED OFF AT ROW 5D.  R&R BULB AND INSTALLED LENS AS REQUIRED.  OPS. CHECK GOOD.
